# SDR SIMA20160421002

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,573 hours, 22,488 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L HAS ONE SPOT OF CORROSION, BETWEEN FRAMES 333.00 & 349.00.  REPLACED DAMAGED STRINGER, BETWEEN FRAMES 333.00 & 349.00 AT 26L IAW SRM 51-42-06.
